Record number :
361105
Title of article :
An existence result for control problems on the coefficients and the domain for nonlinear parabolic Dirichlet problems
Author/Authors :
Carmen Calvo-Jurado and Juan Casado-D?az، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
10
From page :
157
To page :
166
Keywords :
homogenization , Nonlinear parabolic problems , Perforated domains
Journal title :
Communications in Nonlinear Science and Numerical Simulation
Serial Year :
2004
Link To Document :
بازگشت